# SDR ABXA030445

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 51,250 hours, 43,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59124261
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  MAINTENANCE OPS CHECKED WINDOW ON GROUND.  OPS CHECKED GOOD IAW DC9 MM 56-10-03.
